Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 158, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2013, 1:43 AM CDT for 6 counties in Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 1:43 AM CDT (06:43 UTC)
- Expired
- Jun 16, 2013, 2:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:10 AM CDT | TSTM WND GST 80 | 7 Sw Sun City, KS | FOUR INCH DIAMETER TREE LIMBS WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 2710 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KDDC 160643
SVRDDC
KSC007-033-047-097-151-185-160745-
/O.NEW.KDDC.SV.W.0158.130616T0643Z-130616T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
143 AM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBER COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
PRATT COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF STAFFORD TO PRATT TO 8 MILES
WEST OF AETNA...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...SAWYER...AETNA...PRESTON...NEOLA...CAIRO...ISABEL...
MEDICINE LODGE...SHARON AND HAZELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3702 9837 3701 9928 3796 9906 3795 9847
3739 9846 3739 9836
TIME...MOT...LOC 0643Z 285DEG 15KT 3788 9867 3758 9873
3708 9910
HAIL...<.75IN
WIND...60MPH
$$
KRUSE2 follow-up statements
466
WWUS53 KDDC 160710
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
210 AM CDT SUN JUN 16 2013
KSC047-097-151-185-160719-
/O.CAN.KDDC.SV.W.0158.000000T0000Z-130616T0745Z/
STAFFORD KS-PRATT KS-KIOWA KS-EDWARDS KS-
210 AM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS...EASTERN
KIOWA...PRATT AND SOUTHERN STAFFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3702 9837 3703 9910 3737 9906 3742 9889
3739 9846 3739 9836
TIME...MOT...LOC 0709Z 285DEG 15KT 3738 9904
$$
KSC007-033-160745-
/O.CON.KDDC.SV.W.0158.000000T0000Z-130616T0745Z/
BARBER KS-COMANCHE KS-
210 AM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
COMANCHE AND BARBER COUNTIES UNTIL 245 AM CDT...
AT 207 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELVIDERE...
AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUN CITY...AETNA...LAKE CITY...MEDICINE LODGE...SHARON AND HAZELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DODGE
CITY.
&&
LAT...LON 3702 9837 3703 9910 3737 9906 3742 9889
3739 9846 3739 9836
TIME...MOT...LOC 0709Z 285DEG 15KT 3738 9904
HAIL...1.00IN
WIND...60MPH
$$
12583
WWUS53 KDDC 160752
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
252 AM CDT SUN JUN 16 2013
KSC007-033-160803-
/O.EXP.KDDC.SV.W.0158.000000T0000Z-130616T0745Z/
BARBER KS-COMANCHE KS-
252 AM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COMANCHE AND BARBER
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3702 9837 3703 9910 3737 9906 3742 9889
3739 9846 3739 9836
TIME...MOT...LOC 0710Z 285DEG 15KT 3737 9904
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:51 AM CDT, 52 minutes earlier.
Area forecast discussion, Jun 16, 12:51 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1251 AM CDT SUN JUN 16 2013 ...UPDATED AVIATION SECTION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 202 PM CDT SAT JUN 15 2013 IT APPEARS THAT PORTIONS OF WESTERN AND CENTRAL KANSAS COULD HAVE A DECENT SHOT AT RECEIVING RAIN LATE THIS AFTERNOON INTO TONIGHT. THE NAM AND GFS MODELS SHOW A TREND OF THUNDERSTORMS DEVELOPING OVER EASTERN COLORADO AND MOVING INTO WESTERN KANSAS DURING THE EVENING HOURS. THE HRRR HAS BEEN SHOWING THIS TREND AS WELL. THE LATEST RUNS OF THAT MODEL ARE SHOWING WIDELY SCATTERED THUNDERSTORMS DEVELOPING OVER WEST CENTRAL KANSAS LATE THIS AFTERNOON AND MOVING INTO CENTRAL KANSAS WITH ANOTHER ROUND OF THUNDERSTORMS THAT DEVELOP OVER EASTERN COLORADO THEN MOVING ACROSS NORTHWEST AND WEST CENTRAL KANSAS LATER THIS EVENING. THINK THAT THE TWO AREAS OF STORMS DEPICTED BY THE HRRR MAY BE CORRECT GIVEN THE LOCATION OF THE FRONTAL BOUNDARY AND INCREASING INSTABILITY. THE SUBSIDENCE CURRENTLY OVER THE REGION MAY QUASH ANY LATE AFTERNOON CONVECTION BUT MODEL SOUNDINGS SHOW THE AREA BECOMING UNCAPPED BY 00Z SO CAN'T TOTALLY RULE OUT A STORM OR TWO. LATER TONIGHT AM EXPECTING THUNDERSTORMS TO MOVE OUT INTO WEST CENTRAL AND PARTS OF SOUTHWEST KANSAS. HAVE INCREASED PRECIPITATION CHANCES TO 50-55 PERCENT ESPECIALLY IN THE AREA NORTH OF A LINE FROM SYRACUSE THROUGH MONTEZUMA, DODGE CITY AND LARNED BASED OFF OF TRENDS IN THE HRRR. THE MODELS HINT AT A LOW LEVEL JET DEVELOPING TONIGHT WHICH COULD HELP SUSTAIN THINGS INTO THE LATE NIGHT HOURS BUT THINK WE WILL SEE A DECREASING TREND AFTER 06Z. SUNDAY SHOULD STAR OUT PARTLY TO MOSTLY SUNNY. ANOTHER WEAK SHORTWAVE IS PROGGED TO MOVE OUT OF THE ROCKIES DURING THE LATE AFTERNOON HOURS. HARD TO TELL WHERE EXACTLY THUNDERSTORMS WILL INITIATE GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION AND THE POTENTIAL FOR ANY LEFTOVER OUTFLOW BOUNDARIES. WILL CONTINUE THE PREVIOUS FORECAST TREND OF INCREASING POPS INTO THE CHANCE CATEGORY BY LATE AFTERNOON. HIGH TEMPERATURES ON SUNDAY MAY ALSO BE A LITTLE PROBLEMATIC DEPENDING ON HOW MUCH AND WHERE RAINFALL OCCURS TONIGHT. WILL KEEP HIGHS IN THE UPPER 80S TO NEAR 90 IN MOST AREAS WITH SOME LOW 90S OUT ALONG THE COLORADO BORDER. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 333 PM CDT SAT JUN 15 2013 FOR THE LATE SUNDAY THROUGH EARLY WEDNESDAY PERIOD, A FLAT UPPER LEVEL RIDGE WILL BE SITUATED OVER THE SOUTHERN AND CENTRAL ROCKIES, WITH WEST-NORTHWESTERLY CROSS-MOUNTAIN, MID LEVEL, FLOW ACROSS THE HIGH PLAINS. THIS PATTERN WILL LEAD TO WEAK MID LEVEL CAPPING AND SURFACE LEE TROUGHING, ALONG WITH LOW LEVEL MOISTURE RETURN ON THE HIGH PLAINS. IN ADDITION, THE SOUTHERN BRANCH OF THE WESTERLIES AT MID AND HIGH LEVELS WILL BE SITUATED FROM THE SOUTHWESTERN UNITED STATES ACROSS THE CENTRAL PLAINS. ALL THESE FACTORS ARE FAVORABLE FOR NOCTURNAL STORM CLUSTERS TO DEVELOP THIS TIME OF YEAR ON THE FRONT RANGE AND HIGH PLAINS EVERY EVENING AND NIGHTTIME. THEREFORE, CHANCES OF THUNDERSTORMS WITH BENEFICIAL RAINS LOOK HIGH. BUT THE EXACT PLACEMENT OF THE RAIN AREAS IS NOT KNOWN WITH HIGH CONFIDENCE. LOTS OF COOL OUTFLOW FROM THE THUNDERSTORM CLUSTERS WILL LEAD TO COOLER HIGH TEMPERATURES EACH DAY THROUGH TUESDAY. THE BEST CHANCES FOR RAIN APPEAR TO BE SUNDAY AND MONDAY NIGHTS AS MUCH MORE STABLE AIR COULD BE IN PLACE BY TUESDAY. FOR THE WEDNESDAY TO FRIDAY PERIOD, UPPER LEVEL RIDGING IS EXPECTED TO REDEVELOP ACROSS EASTERN KANSAS, MISSOURI AND OKLAHOMA, WITH UPPER LEVEL TROUGHING OVER THE NORTHERN ROCKIES. THIS WILL LEAD TO MUCH DRIER WEATHER AND WARMER TEMPERATURES, WITH HIGHS APPROACHING 100F BY FRIDAY AND SATURDAY. ISOLATED THUNDERSTORMS CANNOT BE RULED OUT EACH AFTERNOON AND EVENING ALONG THE SOUTHERN EDGE OF THE WESTERLIES NEAR THE LEE TROUGH IN WESTERN KANSAS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1244 AM CDT SUN JUN 16 2013 SCATTERED THUNDERSTORMS AND MVFR/IFR CONDITIONS WILL CONTINUE ACROSS DDC AND HYS TERMINALS OVER THE NEXT COUPLE HOURS. THEREAFTER, VFR CONDITIONS SHOULD PREVAIL FOR THE REMAINDER OF THE MORNING HOURS INTO THE AFTERNOON. GUSTY WINDS WILL ACCOMPANY THESE STORMS BECOMING LIGHT AND VARIABLE DURING THE EARLY MORNING HOURS. WINDS THEN INCREASE FROM THE SOUTH AT 10 TO 15 KNOTS IN THE LATE MORNING INTO THE AFTERNOON HOURS. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 86 62 82 / 60 30 30 30 GCK 64 86 62 81 / 50 20 40 30 EHA 64 87 62 81 / 40 20 40 40 LBL 64 86 63 81 / 50 30 40 30 HYS 64 85 62 81 / 60 20 30 20 P28 68 88 64 83 / 80 60 30 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GERARD LONG TERM...FINCH AVIATION...HOVORKA_42
Hazardous weather outlook, Jun 15, 7:01 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 701 PM CDT SAT JUN 15 2013 KSZ030-031-043>046-061>066-074>081-084>090-170015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 701 PM CDT SAT JUN 15 2013 /601 PM MDT SAT JUN 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A LARGE CLUSTER OF THUNDERSTORMS ARE FORECAST TO MOVE FROM EASTERN COLORADO AND INTO SOUTHWEST AND SOUTH CENTRAL KANSAS LATER TONIGHT. SOME OF THESE THUNDERSTORMS COULD CONTAIN HAIL UP TO DIME SIZE, WIND GUSTS TO 50 MPH, BRIEF HEAVY DOWNPOURS, AND LIGHTNING. THE THUNDERSTORMS ARE ANTICIPATED TO BE FROM LIBERAL TO GARDEN CITY AND DIGHTON BY AROUND 10 PM TO MIDNIGHT, THEN SPREAD EAST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE LIKELY SUNDAY NIGHT, ESPECIALLY EAST OF HIGHWAY 183. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS WILL BE THE MAIN WEATHER HAZARDS. ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO WEDNESDAY NIGHT. AT THIS TIME, IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Jun 15, 10:19 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1019 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 1 N SYRACUSE 37.99N 101.75W
06/15/2013 M62 MPH HAMILTON KS AWOS
&&
JFINCHLocal storm report, Jun 15, 10:23 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 8 N JETMORE 38.20N 99.92W
06/15/2013 M1.00 INCH HODGEMAN KS CO-OP OBSERVER
&&
LEELocal storm report, Jun 15, 11:17 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1117 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 4 NW PIERCEVILLE 37.93N 100.72W
06/15/2013 M62.00 MPH FINNEY KS ASOS
&&
LEELocal storm report, Jun 15, 11:29 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1129 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND GST 4 NW PIERCEVILLE 37.93N 100.72W
06/15/2013 M63 MPH FINNEY KS ASOS
&&
LEELocal storm report, Jun 16, 12:27 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1227 AM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST 3 NE DODGE CITY 37.79N 99.97W
06/16/2013 M60 MPH FORD KS ASOS
MEASURED FROM DDC ASOS.
&&
BURKELocal storm report, Jun 16, 1:19 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
119 AM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM TSTM WND GST GREENSBURG 37.61N 99.29W
06/16/2013 E65 MPH KIOWA KS LAW ENFORCEMENT
THE OFFICER ESTIMATED WIND SPEEDS OF 60 TO 70 MPH.
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:05 PM CDT | Special Weather Statement | DDC | Hodgeman | 40 min |
| Jun 15, 8:15 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 45 min |
| Jun 15, 8:24 PM CDT | Special Weather Statement | DDC | Pawnee | 51 min |
| Jun 15, 8:28 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 47 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 47 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 53 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 47 min |
| Jun 15, 9:20 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 40 min |
| Jun 15, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 51 min |
| Jun 15, 9:43 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 47 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 46 min |
| Jun 15, 9:56 PM CDT | Flash Flood Warning | DDC | Hodgeman | 3 hr |
| Jun 15, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 63 min |
| Jun 15, 10:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Scott, Stanton | 50 min |
| Jun 15, 10:27 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 48 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 46 min |
| Jun 15, 11:09 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Gray, Haskell, Lane, Scott | 51 min |
| Jun 15, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 61 min |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Meade | 42 min |
| Jun 16, 12:01 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 59 min |
| Jun 16, 12:46 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Ford, Hodgeman and 3 more | 59 min |
| Jun 16, 12:47 AM CDT | Areal Flood Warning | DDC | Hodgeman | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.